# SDR UPS97822711

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 4758514509
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT INTERCOSTAL AT STR 33R FS 1240 HAS AFT FRAME CLIP CRACKED.  REMOVED, FABRICATED, AND INSTALLED CLIP PER DWG 4758514 AND SRM 53-2-0.
